Ramakrishnan Balakrishnan
Ramakrishnan Balakrishnan
Professor, Department of Statistics and Applied Mathematics, Central University of Tamil Nadu
Verified email at cutn.ac.in
Title
Cited by
Cited by
Year
On Saito-Kurokawa descent for congruence subgroups
M Manickam, B Ramakrishnan, TC Vasudevan
manuscripta mathematica 81 (1), 161-182, 1993
511993
On Shimura, Shintani and Eichler-Zagier correspondences
M Manickam, B Ramakrishnan
Transactions of the American Mathematical Society 352 (6), 2601-2617, 2000
412000
On the theory of newforms of half-integral weight
M Manickam, B Ramakrishnan, TC Vasudevan
Journal of Number Theory 34 (2), 210-224, 1990
391990
σ (m) and∑ 3l+ 5m= n σ (l) σ (m) and an application
B Ramakrishnan, B Sahu
Int. J. Number Theory 9 (3), 799-809, 2013
372013
On Saito-Kurokawa correspondence of degree two for arbitrary level
M Manickam, B Ramakrishnan
JOURNAL-RAMANUJAN MATHEMATICAL SOCIETY 17 (3), 149-160, 2002
222002
EVALUATION OF THE CONVOLUTION SUMS ∑l+15m=nσ(l)σ(m) AND ∑3l+5m=nσ(l)σ(m) AND AN APPLICATION
B Ramakrishnan, B Sahu
International Journal of Number Theory 9 (03), 799-809, 2013
142013
Distribution of quadratic non-residues which are not primitive roots
S Gun, B Ramakrishnan, B Sahu, R Thangadurai
Mathematica Bohemica 130 (4), 387-396, 2005
122005
Nonvanishing of L-Functions Associated to Cusp Forms of Half-Integral Weight
B Ramakrishnan, KD Shankhadhar
Automorphic forms, 223-231, 2014
102014
On Shintani correspondence
M Manickam, B Ramakrishnan, TC Vasudevan
Proceedings of the Indian Academy of Sciences-Mathematical Sciences 99 (3 …, 1989
101989
On the lacunarity of two-eta-products
S Cooper, S Gun, B Ramakrishnan
Walter de Gruyter GmbH & Co. KG 13 (4), 659-673, 2006
92006
Theory of newforms of half-integral weight
M Manickam, J Meher
Pacific Journal of Mathematics 274 (1), 125-139, 2015
82015
Shintani correspondences for modular forms and Jacobi forms and some results on Hecke operators
B Ramakrishnan, O Shimura
Ph. D. Thesis, University of Madras, 1989
81989
A canonical subspace of modular forms of half-integral weight
S Gun, M Manickam, B Ramakrishnan
Mathematische Annalen 347 (4), 899-916, 2010
72010
On the representation of integers as sums of an odd number of squares
S Gun, B Ramakrishnan
The Ramanujan Journal 15 (3), 367-376, 2008
72008
An Eichler–Zagier map for Jacobi forms of half-integral weight
M Manickam, B Ramakrishnan
Pacific journal of mathematics 227 (1), 143-150, 2006
72006
Modular forms which behave like theta series
K Chakraborty, A Lal, B Ramakrishnan
Mathematics of computation 66 (219), 1169-1183, 1997
71997
On the number of representations of an integer by certain quadratic forms in sixteen variables
B Ramakrishnan, B Sahu
International Journal of Number Theory 10 (08), 1929-1937, 2014
62014
Rankin-Cohen Brackets and van der Pol-Type Identities for the Ramanujan's Tau Function
B Ramakrishnan, B Sahu
arXiv preprint arXiv:0711.3512, 2007
52007
Elliptic Curves, Modular Forms and Cryptography: Proceedings of the Advanced Instructional Workshop on Algebraic Number Theory
AK Bhandari, DS Nagaraj, B Ramakrishnan, TN Venkataramana
Springer, 2003
42003
On the number of representations by certain octonary quadratic forms with coefficients 1, 2, 3, 4 and 6
B Ramakrishnan, B Sahu, AK Singh
International Journal of Number Theory 14 (03), 751-812, 2018
32018
The system can't perform the operation now. Try again later.
Articles 1–20